# SDR AALA202104089019

- Difficulty date: April 6, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 33,982 hours, 13,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTED SIGN AT ROW 16 RIGHT HAS BULBS BURNED OUT. REMOVED AND REPLACED EMERGENCY LIGHT SIGN AT ROW16 RIGHT REF AMM 33-51-01.
